# SDR 9713939106

- Difficulty date: July 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N96S
- Make and model: Doug DC-9-15
- Aircraft serial: 47206
- Engine: Pwa JT8D7
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 7436024
- Condition: Malfunctioned
- Location: Rt Engine
- Part time: 20,399 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THE RIGHT ENGINE EPR, N1, N2, AND FUEL FLOW INDICATIONS BEGAN FLUCTUATING.  AIRCRAFT RETURNED TO DTW AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE RIGHT ENGINE FUEL CONTROL UNIT.  ENGINE OPERATIONAL CHECKED OK.
